# SDR DALA2021101206239

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 107,830 hours, 15,808 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 CORROSION FOUND ON THE FLOOR BEAM UPR CHORD UPR SURFACE AT STA347 RBL32. CORRECTIVE ACTION: REPAIRED BY THE SPLICE LINE AT STA 347 RBL20. AS PER B767-300 SRM. (1979392)
